# SDR AALA202411133366

- Difficulty date: October 26, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 26,767 hours, 11,390 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Faulty
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK WILL NOT BURN DOWN. LOW FUEL PRESSURE LIGHTS CAME ON. CENTER TANKS STILL SHOWING 500 LBS. **SUPPLEMENTAL REPORT FOR (AALA202410288686): REPLACED BOTH FUEL PROBES ((AALA202410288686)), ((AALA202411130531)), AND BOTH COMPENSATORS ((AALA202411132212)), ((AALA202411133366)). PER AMM 28-41-21, PERFORMED FQIS SYSTEM TEST. PER AMM 28-41-00-730-801**(CLOSED).
